Hi Al and welcome.... glad to see you here...
So many of us here experience the dizziness and vertigo affiliated with AN's. Ã‚Â Helps to throw off our balance and many of us here have tried all different kinds of remedies to help control the "spin".
Now, only speaking for me.... I am now 3-1/2 mos post Cyberknife Radio-surgery. The vertigo began for me a few weeks back. My radio-oncologist first recommended low does Antivert (prescribed for vertigo) to me. I have a major sensitivity to meds, so... I received the lowest dose (12.5mg). It did nothing for me. Ã‚Â So, I also corresponded with Dr. Medbury on the Cyberknife Support Board (http://www.cyberknifesupport.org/forum/
). Ã‚Â He had noted that there are many in the same shoes and that low dose Valium (2mg), 3x/day helps to control the hyperactive signals the hearing/balance nerves receive. Ã‚Â So, I've now been on low dose "Vitamin V" for 3 weeks now. Ã‚Â My vertigo has been better now (still not 100% but better).
so, that is my story.
I know many will chime in here with their thoughts, remedies tried, those that worked and failed... but know that yes, many of us do experience it and we are more than happy to share with you our experiences.
Please hang in there... and by the way, the drinks are watered down here! Ã‚Â I'd order a bottled beer instead!
(BTW, what JoeF writes... oh, so true! *waves hi to Joe*)